# SDR FQAR20160326016

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: General aviation
- Aircraft: N433PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496063
- Aircraft time: 9,117 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 89291006
- Condition: False Indication
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE NOSE GEAR DOWN-AND-LOCKED INDICATION WAS INTERMITTENT AND FLICKERED ON AND OFF.  IT WAS DETERMINED THAT THE ISSUE WAS CAUSED BY A BROKEN WIRE IN THE NOSE GEAR DOWN LIMIT SWITCH.  THIS REPAIR STATION HAS SEEN DOZENS OF ISSUES WITH DOWN LIMIT SWITCHES ON THIS ACFT TYPE, AS THE DESIGN OF THE WIRING HARNESS CAUSES WIRES TO BECOME PULLED AND FATIGUED; THE DESIGN ALSO MAKES VISUAL DETECTION OF BROKEN WIRES VERY DIFFICULT.
